# SDR CA141208002

- Difficulty date: December 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A330-343
- Aircraft time: 63,101 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) INCIDENT DETAILS: SHORTLY AFTER TAKEOFF, WHEN THE AIR CONDITIONING WAS SELECTED ON A STRONG DIRTY SOCK ODOR WAS NOTED IN THE FLIGHT DECK AND CABIN. THE ODOR DISSIPATED BY THE TIME THE FLIGHT REACHED CRUISE ALTITUDE BUT CAME BACK WHEN THE FLIGHT BEGAN ITS DESCENT.   CARRIED OUT EXTENSIVE WORK DONE ON PACKS 1 AND 2.  ENGINE 1 AND 2 REPLACED IAW J/C 9-371A.  NO ODOR NOTED.
